<  Back to the Polytechnique Montréal portal

Positivity Preservation and Adaptive Solution of Two-Equation Models of Turbulence

F. Ilinca and Dominique Pelletier

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/28888/
Journal Title: International Journal of Thermal Sciences (vol. 38, no. 7)
Publisher: Elsevier
DOI: 10.1016/s0035-3159(99)80036-1
Official URL: https://doi.org/10.1016/s0035-3159%2899%2980036-1
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Ilinca, F., & Pelletier, D. (1999). Positivity Preservation and Adaptive Solution of Two-Equation Models of Turbulence. [Préservation de la positivité et solution adaptative des modèles de turbulence à deux équations]. International Journal of Thermal Sciences, 38(7), 560-571. https://doi.org/10.1016/s0035-3159%2899%2980036-1

Statistics

Dimensions

Repository Staff Only

View Item View Item